MAUDE Adverse Event Report: BECKMAN COULTER, INC DXC 500I CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC DXC 500I CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 500i clinical chemistry analyzer and determined to cause as the mid standard tubing.The fse replaced the mid standard tubing to resolve the issue.Following the repair, the fse secured all connections and performed calibration and quality control with passing results.The fse verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is case: (b)(4).
 
Event or Problem Description
The customer reported obtaining erratic patient results for ion selective electrode on sodium, potassium and chloride on their dxc 500i clinical chemistry analyzer.The results were not reported outside the laboratory.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.

Brand Name
DXC 500I CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25178441
Report Number9612296-2026-00206
Device Sequence Number21508402
Product Code JJE
UDI-Device Identifier14987666545089
UDI-Public(01)14987666545089(11)250312
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Device Catalogue NumberC63522
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown